# SDR 20010501AP003

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 980 LEFT SKIN LAYER CRACKED AT LOWER DRAG SPLICE FITTING AND SHIM INSIDE BATHTUB FITTING AT STRINGER 38L.  TRIMMED OFF CRACKS, NDT INSPECTED, REPLACED SHIM AND REPAIRED SKIN PER SRM 53-30-03.  REF EIA2001172.  (M)
